MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The main coil, the delivery wire, the introducer sheath and the rotating hemostatic valve were returned.Visual inspection revealed that the twist lock was opened.The main coil was found stretched and the interlocking arm detached.The main coil returned separated of the delivery wire, for this reason the functional inspection could not be performance.Under magnification it was possible to observe the interlocking arm detached.
 
Event or Problem Description
Reportable based on device analysis completed on 18jan2023.It was reported that the coil got detached inside the microcatheter.The target lesion was located in the gastroesophageal carices.A 8mm x 20cm interlock-35 was selected for use.During the procedure, while recapturing for repositioning of the coil, it was noted that the coil got detached inside the microcatheter.The coil was withdrawn and the procedure was completed with a different device.No complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16368477
Report Number2124215-2023-03605
Device Sequence Number20680224
Product Code KRD
UDI-Device Identifier08714729793052
UDI-Public08714729793052
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0028528885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELIVERY CATHETER: COOK 035
Patient Age57 YR
Patient SexMale
Patient Weight69 KG